Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/44256
Title: | Positive and nondecreasing solutions to a singular boundary value problem for nonlinear fractional differential equations | Authors: | Caballero, J. Harjani, J. Sadarangani, K. |
UNESCO Clasification: | 120215 Ecuaciones integrales | Issue Date: | 2011 | Journal: | Communications in Applied Analysis | Abstract: | In this paper we establish the existence and uniqueness of a positive and nondecreasing solution to a singular boundary value problem of a class of nonlinear fractional differential equations. Our analysis relies on a fixed point theorem in partially ordered sets. | URI: | http://hdl.handle.net/10553/44256 | ISSN: | 1083-2564 | Source: | Communications in Applied Analysis [ISSN 1083-2564], v. 15 (2), p. 265-272 |
Appears in Collections: | Actas de congresos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
Page view(s)
111
checked on Jan 18, 2025
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.